# SDR FDEA202407010899

- Difficulty date: July 1, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 91,482 hours, 19,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB3967509
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 635 FOUND CRACK ABOUT   0.6". LEFT WING FIXED LEADING EDGE CRACKED BEADED DOUBLER AT STATION XOS 635 TRIMMED   OUT AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. FABRICATED REPAIR DOUBLER,FILLER AND   ANGLES INSTALLED AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
